Existence of solutions of degenerated unilateral problems with L 1 data
Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 47-66.

In this paper, we shall be concerned with the existence result of the Degenerated unilateral problem associated to the equation of the type Au+g(x,u,u)=f- div F, where A is a Leray-Lions operator and g is a Carathéodory function having natural growth with respect to |u| and satisfying the sign condition. The second term is such that, fL 1 (Ω) and FΠ i=1 N L p (Ω,w i 1-p ).

DOI: 10.5802/ambp.185
Lahsen Aharouch 1; Youssef Akdim 1

1 Faculté des Sciences Dhar-Mahraz Dép. de Math. et Informatique B.P 1796 Atlas Fès. Fès MAROC
@article{AMBP_2004__11_1_47_0,
     author = {Lahsen Aharouch and Youssef Akdim},
     title = {Existence of solutions of degenerated unilateral problems with $L^1$ data},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {47--66},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {1},
     year = {2004},
     doi = {10.5802/ambp.185},
     mrnumber = {2077238},
     zbl = {02207858},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.185/}
}
TY  - JOUR
AU  - Lahsen Aharouch
AU  - Youssef Akdim
TI  - Existence of solutions of degenerated unilateral problems with $L^1$ data
JO  - Annales mathématiques Blaise Pascal
PY  - 2004
DA  - 2004///
SP  - 47
EP  - 66
VL  - 11
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.185/
UR  - https://www.ams.org/mathscinet-getitem?mr=2077238
UR  - https://zbmath.org/?q=an%3A02207858
UR  - https://doi.org/10.5802/ambp.185
DO  - 10.5802/ambp.185
LA  - en
ID  - AMBP_2004__11_1_47_0
ER  - 
%0 Journal Article
%A Lahsen Aharouch
%A Youssef Akdim
%T Existence of solutions of degenerated unilateral problems with $L^1$ data
%J Annales mathématiques Blaise Pascal
%D 2004
%P 47-66
%V 11
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.185
%R 10.5802/ambp.185
%G en
%F AMBP_2004__11_1_47_0
Lahsen Aharouch; Youssef Akdim. Existence of solutions of degenerated unilateral problems with $L^1$ data. Annales mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 47-66. doi : 10.5802/ambp.185. https://ambp.centre-mersenne.org/articles/10.5802/ambp.185/

[1] Y. Akdim; E. Azroul; A. Benkirane Existence of solutions for quasilinear degenerated elliptic equations, Electronic J. Diff. Eqns., Volume 2001 (2001) no. 71, pp. 1-19 | MR | Zbl

[2] Y. Akdim; E. Azroul; A. Benkirane Existence of Solution for Quasilinear Degenerated Elliptic Unilateral Problems, Annale Mathématique Blaise Pascal, Volume 10 (2003), pp. 1-20 | DOI | Numdam | MR | Zbl

[3] E. Azroul; A. Benkirane; O. Filali Strongly nonlinear degenerated unilateral problems with L 1 data, Electronic J. Diff. Eqns. (Conf. 09. 2002), pp. 46-64 | Zbl

[4] P. Bénilan; L. Boccardo; T. Gallouët; R. Gariepy; M. Pierre; J. L. Vazquez An L 1 -theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, Volume 22 (1995), pp. 240-273 | Numdam | MR

[5] L. Boccardo; T. Gallouët Non-linear Elliptic Equations with right hand side Measures, commun. In partial Differential Equations, Volume 17 (1992), pp. 641-655 | MR | Zbl

[6] L. Boccardo; T. Gallouët Strongly non-linear Elliptic Equations having natural growth and L 1 data, Nonlinear Anal., Volume 19 (1992), pp. 573-578 | DOI | MR | Zbl

[7] L. Boccardo; T. Gallouët; F. Murat A unified presentation of tow existence results for problems with natural growth, in : Progress in Partial Differential Equations : The Metz Surveys 2, M. Chipot (ed), Pitman Res. Notes Math. Ser. 296, Longman (1993), pp. 127-137 | MR | Zbl

[8] L. Boccardo; F. Murat; J.-P. Puel Existence of bounded solutions for nonlinear elliptic unilateral problems, Ann. Math. Pura Appl., Volume 152 (1988), pp. 183-196 | DOI | MR | Zbl

[9] G. Dalmaso; F. Murat; L. Orsina; A. Prignet Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup Pisa Cl. Sci, Volume 12 (1999) no. 4, pp. 741-808 | Numdam | MR | Zbl

[10] P. Drabek; A. Kufner; F. Nicolosi Nonlinear elliptic equations, singular and degenerate cases, University of West Bohemia, 1996

[11] A. Elmahi; D. Meskine Unilateral elleptic problems in L 1 with natural growth terms (To appear Nonlinear and convex analysis) | MR | Zbl

[12] A. Porretta Existence for elliptic equations in L 1 having lower order terms with natural growth, Portugal. Math., Volume 57 (2000), pp. 179-190 | MR | Zbl

Cited by Sources: